# SDR AALA201608029004

- Difficulty date: August 1, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 52,415 hours, 19,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2101
- Condition: Faulted
- Location: Emergency Lights
- Part time: 52,425 hours, 19,671 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAULTED BY R3 DOOR.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38-0401.
